# SDR CALA0800752

- Difficulty date: July 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 36,533 hours, 19,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 65C2631025
- Part serial: BN1835
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MIDFLAP PART NUMBER 65C26310-25, S/N BN1835 BOTH INBOARD AND OUTBOARD CARRIAGES AND TORQUE TUBES CORRODED BEYOND LIMITS.  PARTS REPLACED:  CARRIAGE HALFS 65-52246-15 /-17, CARRIAGE ASSY 65-47856-13 /-14, TORQUE TUBES 65-52211-1 /-2, 69-37206-14.
